On reducing a constrained gradual-impulsive control problem for a jump markov model to a model with gradual control only

Alexey Piunovskiy, Yi Zhang

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper we consider a gradual-impulsive control problem for continuous-time Markov decision processes (CTMDPs) with total cost criteria and constraints. We develop a simple and useful method, which reduces the concerned problem to a standard CTMDP problem with gradual control only. This allows us to derive straightforwardly and under a minimal set of conditions the optimality results (sufficient classes of control policies, as well as the existence of stationary optimal policies) for the original constrained gradual-impulsive control problem.

Original languageEnglish
Pages (from-to)192-214
Number of pages23
JournalSIAM Journal on Control and Optimization
Volume58
Issue number1
DOIs
Publication statusPublished - 2020

ASJC Scopus subject areas

  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On reducing a constrained gradual-impulsive control problem for a jump markov model to a model with gradual control only'. Together they form a unique fingerprint.

Cite this